Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting on Topomax for Migraines. Advice anyone? miggis

Posted by ren on January 16, 2004, at 7:39:59

In reply to Re: Starting on Topomax for Migraines. Advice anyone?, posted by miggis on January 14, 2004, at 6:12:54

Also interested in anyone with info on the help or lack of help of Topamax. I too have been on a 25 mg. dose for about 4 days. My migraines are already accompanied by dizziness and so far, I still feel alittle groggy, but no pain. The tingling in the feet is pretty painful, but doesn't seem to last all day, was wondering if this side effect goes away or gets worse as the dosage increases? Has anyone notice a funny taste in the back of the throat or mood swings... I feel pretty good one minute and can get pretty low the next... not sure how much the mind plays into it, since I am not one that has much faith in medication... would love to hear other's experiences. Best of luck to all who suffer...
Ren


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ren thread:50878
URL: http://www.dr-bob.org/babble/20040114/msgs/301524.html